# SDR AALA201905139003

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 53,381 hours, 21,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: FCC4008
- Condition: Unreliable
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER EXTENDING LANDING GEAR, MAIN GEAR PANEL SHOWED 3 RED LIGHTS, WHILE MAIN GEAR AND OVERHEAD GEAR PANEL SHOWED 6 GREEN LIGHTS. ALL GEAR INDICATOR LIGHTS WERE ILLUMINATED. WE DID A GO-AROUND, RETRACTING THE GEAR. WHEN WE EXTENDED THE GEAR FOR A LANDING AFTER REVIEWING QRH PROCEDURES, ALL GEAR INDICATIONS NORMAL. LANDED NORMALLY. MAINTENANCE REMOVED AND REPLACED MASTER TEST RELAY R33. OPS CHECK NORMAL IAW AMM 33-18-00.
